... depression. Worked great for 4 years and stopped. Increased remron a week ago to 30 mg in the hopes that I just needed a boost! Also increased gabapentin to 300mg at night. Dr. Thought atavan would help with extreme anxiety .5mg 2/3 per day- but benzo scare me! I am waiting for the depression to lift but so far not happening? Only sleeping 5-6 hours a night so feel very fatigued! Also taking hydtoxazyne for nausea. I feel like I am on so many drugs and nothing is working! Family losing patience with me and I feel frantic! How long does anyone think it should take for the added remron to help or has it just popped out?? Also drink a few glasses of wine at night which I have done with no problem for 4 years.
Exhausted; Not to worry when they increase the Remeron it can take up to 4 to 8 weeks to reach the peak blood level and in fact the first couple of weeks that the increase starts your depression or anxiety can get worse before it gets better and it would not hurt you or get you addicted to taking some of the Ativan on the real bad times Just to help you out along the adjustment Also not a lot of problems with the gabapentin kicks in pretty fast. It's just the Remeron that needs some time to reach your blood system give it some more time and a good chance that you well be just fine.really your not on too many drugs it does take several things to keep us under control at times and like I said during this hard time the Ativan would be ok for sleep or if the anxiety is too bad in the morning a few a week or so are not going to make it a habit. Hang in there you are going to be fine. Just have to get the medication back under control. Chuck1957 Have a good New Year things well get better.Hang in there.
- Ativan Drug Information
- Remeron Drug Information
- Valium Drug Information
- Gabapentin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2009 • 1 answer
Updated 17 Jun 2012 • 2 answers
Updated 24 Nov 2013 • 2 answers
Updated 10 Oct 2017 • 4 answers
Updated 2 Sep 2018 • 3 answers